MAUDE Adverse Event Report: Tosoh Hi-Tec, Inc. AIA-360; Fluorometer, For Clinical Use

Tosoh Hi-Tec, Inc. AIA-360; Fluorometer, For Clinical Use
Model Number AIA-360 IMMUNOASSAY ANALYZER
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported failed american proficiency institute (api) second event proficiency testing for free triiodothyronine (ft3) on the aia-360 analyzer.Samples ch-06 and ch-10 failed, and no additional information has been provided.Tosoh quality laboratory participated in the american proficiency institute (api) second event proficiency testing for free triiodothyronine (ft3) and passed all results.A field service engineer (fse) was dispatched to address the reported event.There was no indication of any patient intervention or adverse health consequences due to the reported event.
 
Additional Manufacturer Narrative
The cause of the reported event has not been determined.The investigation is ongoing.

Brand Name
AIA-360
Common Device Name
Fluorometer, For Clinical Use
Manufacturer (Section D)
Tosoh Hi-Tec, Inc.
1-37, fukugawa minami-machi
shunan, yamaguchi 74600 42
JA  7460042
Manufacturer (Section G)
Tosoh Hi-Tec, Inc.
1-37, fukugawa minami-machi
shunan, yamaguchi 74600 42
JA   7460042
Manufacturer Contact
janefrances ajiduah
2-2-1 yaesu
chuo-ku, tokyo 10400-28
JA   1040028
+1(650)636-8314
MDR Report Key50189344
Report Number3004529019-2026-00109
Device Sequence Number6111422
Product Code KHO
UDI-Device Identifier04560189282896
UDI-Public04560189282896
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K971103
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAIA-360 IMMUNOASSAY ANALYZER
Device Catalogue Number019945
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2026
Initial Report FDA Received Date08/10/2026
Date Device Manufactured06/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown